We introduce the basic properties of solitons in elliptical photonic lattices induced optically by a superposition of Mathieu beams. Owing to the modulation of the intensity along its elliptical rings, these lattices allow novel dynamics of propagation, being possible, for the first time to our knowledge, to propagate solitons in an elliptic motion with varying rotation rate.
© 2008 Optical Society of America
Original Manuscript: August 4, 2008
Revised Manuscript: October 13, 2008
Manuscript Accepted: October 17, 2008
Published: November 21, 2008
Adrian Ruelas, Servando Lopez-Aguayo, and Julio C. Gutiérrez-Vega, "Stable solitons in elliptical photonic lattices," Opt. Lett. 33, 2785-2787 (2008)